MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® VERSA FIT® URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® VERSA FIT® URETERAL STENT
Catalog Number 778400
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had a defective stent during surgery.The pusher (orange) was larger in lumen size and the stent, so it was sliding over the stent not pushing it up.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications.No root cause could be found because the reported event was unconfirmed.Dhr review is not required as the reported event is unconfirmed.Labelling review is not required as the reported event is unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that customer had a defective stent during surgery.The pusher (orange) was larger in lumen size and the stent, so it was sliding over the stent not pushing it up.Per additional information received via sample form on 06feb2024, during the procedure the surgeon was advancing the stent up the ureter to the position using the pusher (orange piece).The pusher slid over the end of the stent caused it to become stuck.The surgeon removed both the stent and the pusher and placed a new stent.The lumen of the pusher (orange) was larger than the diameter of the stent caused it to slide over the stent instead of pushed it up.No patient impact due to the use of the device.No medical intervention required.Device was replaced with a new stent.

Brand Name
BARD® INLAY® VERSA FIT® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18535032
Report Number1018233-2024-00153
Device Sequence Number6732142
Product Code FAD
UDI-Device Identifier00801741014710
UDI-Public(01)00801741014710
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number778400
Device Lot NumberNGHT0135
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown